Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Sudden spell of hot flashes, weakness, rapid heartbeats, prickly skin with low appetite. History of tachycardia and panic attacks. Advice?

I m female 25, 5 2 , 170lb. Have a history of tachycardia & panic attacks. Two nights ago I was doing laundry and all of a sudden got hot, shaky, weak, my heart started racing and I had a prickly feeling in my skin. I had eaten & drank well that day. I woke up yesterday feeling the same. Went to work thinking it would go away but it didn t, so I came home. I didn t have much of an appetite yesterday. Woke up today and felt the same again. It s not anything like panic attacks though. It s a completely different feeling.
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From your history it seems that you might have Cardiac neurosis.
But seeing all symptoms any cardiac ailment should be ruled out.
Consult physician and get examined.
EKG will be very much helpful.
Ok and take care.
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor